# SDR SWAA074132

- Difficulty date: August 21, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 63,935 hours, 58,784 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6546817
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND CREASE BEAM WEB CORRODED BETWEEN BS 500A AND BS 500C, STR 17L.  REMOVED AND REPLACED CREASE BEAM WEB PER SRM.
